MathSciNet Relay Station
MathSciNet bibliographic data
MR637170 (83a:46076) 46L50
Kosaki, Hideki A Radon-Nikodým theorem for natural cones associated with von Neumann algebras. Proc. Amer. Math. Soc. 84 (1982), no. 2, 207–211.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement